Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 77, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2013, 5:40 PM EDT for Crisp County, Wilcox County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2013, 5:40 PM EDT (21:40 UTC)
- Expired
- Mar 31, 2013, 6:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crisp County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:44 PM EDT | HAIL 1 | 2 S East Crisp, GA | THE CRISP COUNTY EMERGENCY MANAGER REPORTED QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
880
WUUS52 KFFC 312140
SVRFFC
GAC081-315-312215-
/O.NEW.KFFC.SV.W.0077.130331T2140Z-130331T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT SUN MAR 31 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRISP COUNTY IN CENTRAL GEORGIA
WILCOX COUNTY IN CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS
STORM WAS LOCATED NEAR ARABI...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PITTS...ROCHELLE AND PINEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3184 8377 3192 8381 3203 8369 3203 8361
3208 8361 3212 8354 3212 8344 3198 8331
3184 8355 3185 8360 3181 8361 3180 8363
TIME...MOT...LOC 2140Z 238DEG 28KT 3190 8372
$$3 follow-up statements
396
WWUS52 KFFC 312149
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SUN MAR 31 2013
GAC081-315-312215-
/O.CON.KFFC.SV.W.0077.000000T0000Z-130331T2215Z/
WILCOX GA-CRISP GA-
549 PM EDT SUN MAR 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN CRISP AND WESTERN WILCOX COUNTIES...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
EAST CRISP...MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TREMONT...SEVILLE...PITTS...PLEASANT VIEW...ROCHELLE...POPE CITY AND
PINEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CRISP COUNTY EMERGENCY MANAGEMENT REPORTED PENNY-SIZED HAIL AS THIS
STORM MOVED SOUTH OF CORDELE. IF YOU ARE IN THE PATH OF THE STORM...
TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3184 8365 3187 8373 3192 8376 3200 8372
3203 8361 3208 8361 3212 8354 3212 8344
3196 8334 3184 8355 3185 8360 3181 8361
TIME...MOT...LOC 2148Z 238DEG 28KT 3194 8363
$$857
WWUS52 KFFC 312157
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EDT SUN MAR 31 2013
GAC081-312207-
/O.CAN.KFFC.SV.W.0077.000000T0000Z-130331T2215Z/
CRISP GA-
557 PM EDT SUN MAR 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRISP COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF CRISP COUNTY.
IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3185 8361 3208 8361 3212 8354 3212 8344
3196 8334 3184 8355 3185 8360
TIME...MOT...LOC 2157Z 238DEG 28KT 3198 8352
$$
GAC315-312215-
/O.CON.KFFC.SV.W.0077.000000T0000Z-130331T2215Z/
WILCOX GA-
557 PM EDT SUN MAR 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WESTERN WILCOX COUNTY...
AT 555 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED NEAR PITTS...MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCHELLE...POPE CITY AND PINEVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3185 8361 3208 8361 3212 8354 3212 8344
3196 8334 3184 8355 3185 8360
TIME...MOT...LOC 2157Z 238DEG 28KT 3198 8352
$$933
WWUS52 KFFC 312209
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT SUN MAR 31 2013
GAC315-312217-
/O.EXP.KFFC.SV.W.0077.000000T0000Z-130331T2215Z/
WILCOX GA-
609 PM EDT SUN MAR 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WILCOX COUNTY EXPIRES
AT 615 PM EDT...
AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME-SIZED
HAIL...AND WINDS UP TO 45 MPH. THIS STORM WAS LOCATED NEAR
ROCHELLE...MOVING NORTHEAST AT 30 MPH.
THIS THUNDERSTORM HAS WEAKENED AND THE WARNING WILL BE ALLOWED TO
EXPIRE AT 615 PM EDT.
IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3185 8361 3208 8361 3212 8354 3212 8344
3196 8334 3184 8355 3185 8360
TIME...MOT...LOC 2207Z 238DEG 28KT 3202 8344
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:29 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Mar 31, 3:29 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 329 PM EDT SUN MAR 31 2013 .SHORT TERM /TONIGHT THROUGH TUESDAY/... SCATTERED SHOWERS WILL BECOME MORE WIDESPREAD THIS EVENING AS THE COLD FRONT MOVES INTO THE TENNESSEE VALLEY. THE ATMOSPHERE AHEAD OF THE FRONT IS TROPICAL IN NATURE AND THE SMALL SHOWERS ARE PUTTING OUT SOME HEAVY RAINFALL. THERE WILL ALSO BE ISOLATED TO SCATTERED THUNDER MIXED IN WITH THE SHOWERS. THE PRECIP WILL END FROM THE NORTHWEST LATE TONIGHT WITH MOST AREAS BECOMING PARTLY SUNNY BY LATE MORNING ON MONDAY. GUIDANCE TEMPS LOOK REASONABLE AND HAVE MADE ONLY MINOR CHANGES TO TEMPS FOR TONIGHT AND MONDAY. /17 .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... THE LATEST 12Z ECMWF AND GFS MODEL RUNS ARE NOW IN MUCH BETTER AGREEMENT WITH RESPECT TO OVERALL POSITION AND TIMING OF OUR LOW PRESSURE SYSTEM TOWARD END WEEK. BOTH MODELS NOW TRACK THE SURFACE LOW OVER MAINLY SOUTH GA THURSDAY NIGHT... WITH MOST OF THE FORECAST AREA REMAINING IN A COOLER NORTHEAST WEDGE FLOW AT THE SURFACE... RESULTING IN MORE OF A STABLE OVERRUNNING RAIN EVENT FOR THURSDAY AND THURSDAY NIGHT. HOWEVER... APPEARS THAT PARTS OF CENTRAL GA COULD GET IN THE WARM SECTOR THURSDAY EVENING AND OVERNIGHT... WHICH WOULD SUPPORT MORE SURFACE BASED CONVECTION IN THAT AREA. WITH MUCH UNCERTAINTY ON THE PROGRESSION OF THE WARM FRONT NORTHWARD INTO CENTRAL GEORGIA... ALL INTEREST ARE ADVISED TO MONITOR LATER FORECAST CLOSELY FOR POTENTIAL SEVERE WEATHER RISK DEVELOPING ALONG AND SOUTH OF THE WARM FRONT ON THURSDAY AND THURSDAY NIGHT. AT THIS TIME... IT APPEARS THIS EVENT COULD BE MORE OF A HEAVY RAIN EVENT... WHERE 1 TO 3 INCHES OF RAIN LOOKS POSSIBLE OVER THE FORECAST AREA FROM EARLY THURSDAY THROUGH EARLY FRIDAY... WITH THE GREATER AMOUNTS EXPECTED OVER CENTRAL GA WHERE THE HEAVIER...MORE UNSTABLE CONVECTION APPEARS MORE LIKELY TO OCCUR AT THIS TIME. EXPECT TO CLEAR OUT ON FRIDAY WITH HIGH PRESSURE AND DRIER CONDITIONS ON TAP FOR THE WEEKEND. /39 PREVIOUS LONG TERM ... /MONDAY NIGHT THROUGH SATURDAY/ /ISSUED AT 415 AM EDT SUN MAR 31 2013/ MAIN RAIN EVENT WILL ENCOMPASS THE SECOND HALF OF THE WEEK. GFS/EUROPEAN SIMILAR WITH BRINGING RAIN TO THE AREA POSSIBLY AS EARLY AS TUESDAY NIGHT/WEDNESDAY BUT MORE SO WEDNESDAY NIGHT INTO FRIDAY. A WARM FRONT DEVELOPS ALONG THE GULF COAST WITH OVERRUNNING MOIST FLOW SETTING UP. THE MAIN DIFFERENCE BETWEEN THE GFS AND EUROPEAN IS THE EUROPEAN BRINGS SURFACE LOW PRESSURE ACROSS CENTRAL TO S GA THURSDAY NIGHT AND FRIDAY WHILE THE GFS TAKES THE SURFACE LOW ACROSS N FL. GFS BRINGS ONLY MINIMAL MUCAPE INTO CENTRAL GA THURSDAY/THURSDAY NIGHT. IF THE EUROPEAN SURFACE SOLUTION COMES TO PASS THE CHANCES FOR THUNDERSTORMS WOULD BE GREATER WITH THE WARM FRONT POSSIBLY GETTING INTO CENTRAL GA WITH A LOW END THREAT FOR SEVERE WEATHER. EITHER WAY A GOOD RAIN EVENT WITH 1 TO 2 INCHES ACROSS CENTRAL GA. THE UPPER TROUGH MOVES TO THE AREA FRIDAY WITH THE GFS A LITTLE FASTER WITH THE TROUGH AND MOISTURE EXITING THAN THE EUROPEAN. A DAMPENING SHORT WAVE RIDGE AND SURFACE HIGH PRESSURE MOVE TO THE AREA SATURDAY WITH DRY CONDITIONS EXPECTED AND THIS LOOKS TO CONTINUE FOR SUNDAY. BDL && .AVIATION... 18Z UPDATE... /ISSUED AT 135 PM EDT SUN MAR 31 2013/ SCATTERED SHOWERS REMAINING FROM THIS MORNINGS CONVECTION OVER ALABAMA WILL CONTINUE ACROSS THE FORECAST AREA THIS AFTERNOON. AS SURFACE HEATING INCREASES LATE THIS AFTERNOON...ISOLATED TSRA WILL DEVELOP. THE NEXT SHORT WAVE WILL MOVE INTO THE AREA THIS EVENING BRINGING SHOWERS AND SCATTERED THUNDERSTORMS. PRECIP WILL END FROM THE NORTH AFTER MIDNIGHT. PLENTY OF LOW LEVEL MOISTURE TONIGHT WILL KEEP CIGS BELOW 1000 FT MOST AREAS. CIGS WILL RISE TO VFR BY 18Z MON ALL AREAS AND REMAIN VFR THROUGH MONDAY AFTERNOON. SOUTHWEST WINDS WILL BECOME LIGHT THIS EVENING...THEN NORTHWEST AFTER FROPA LATE TONIGHT. WIND SPEEDS WILL INCREASE MONDAY MORNING WITH GUSTS TO 15 TO 20KTS MONDAY AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 51 75 46 65 / 90 10 10 10 ATLANTA 54 71 50 62 / 90 10 10 10 BLAIRSVILLE 48 67 39 60 / 90 10 20 10 CARTERSVILLE 50 72 43 60 / 90 10 10 10 COLUMBUS 59 77 52 75 / 90 30 5 10 GAINESVILLE 50 72 47 60 / 90 10 10 10 MACON 57 77 48 73 / 90 30 5 10 ROME 49 72 43 60 / 90 10 20 10 PEACHTREE CITY 52 73 45 66 / 90 10 5 10 VIDALIA 61 76 53 77 / 70 60 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....39 AVIATION...17
Hazardous weather outlook, Mar 31, 5:40 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 PM EDT SUN MAR 31 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-012145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 540 PM EDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.... .DISCUSSION... ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE STATE TONIGHT. SOME INSTABILITY ASSOCIATED WITH THE DISTURBANCE HAS ALREADY ALLOWED FOR THE DEVELOPMENT OF THUNDERSTORMS. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. THE MAIN THREATS WILL BE FREQUENT LIGHTNING...HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...AN ISOLATED STRONG TO SEVERE THUNDERSTORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF CENTRAL GEORGIA THROUGH EARLY MONDAY AFTERNOON. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. A MODERATE TO POSSIBLY HEAVY RAIN EVENT IS EXPECTED TO AFFECT PORTIONS OF CENTRAL GEORGIA IN THE WEDNESDAY TO FRIDAY TIME FRAME. 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE MAINLY WEDNESDAY NIGHT THROUGH THURSDAY NIGHT ACROSS THE ENTIRE AREA WITH THE HIGHER AMOUNTS MORE LIKELY ACROSS CENTRAL GEORGIA. WITH THIS SYSTEM THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA THURSDAY INTO THURSDAY NIGHT. THERE IS GREAT UNCERTAINTY WITH THE POSITIONING OF THE WARM FRONT BUT IF THE WARM FRONT CAN MAKE IT INTO CENTRAL GEORGIA THURSDAY NIGHT...THERE COULD BE A RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 31, 5:13 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN MAR 31 2013
GAZ106-312200-
513 PM EDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRISP COUNTY UNTIL 600 PM EDT...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM WEST OF FORT EARLY THROUGH SOUTHEAST OF ARABI...
MOVING EAST NORTHEAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PORTIONS OF CRISP COUNTY THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE FORT EARLY...THE GEORGIA
VETERANS MEMORIAL STATE PARK...ARABI...RAINES...WENONA...HATLEY...
CORDELE...EAST CRISP AND TREMONT. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3183 8388 3185 8395 3190 8394 3192 8392
3193 8392 3203 8396 3203 8361 3181 8361
3180 8362 3180 8380
TIME...MOT...LOC 2112Z 251DEG 26KT 3185 8411 3177 8389
3170 8361Special weather statement, Mar 31, 5:31 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT SUN MAR 31 2013
GAZ108-312200-
531 PM EDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILCOX COUNTY UNTIL 600 PM EDT...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM WEST OF DOUBLE RUN TO SOUTH OF OWENSBORO...MOVING
NORTHEAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PORTIONS OF WILCOX COUNTY THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE DOUBLE RUN...SEVILLE...
OWENSBORO...PITTS...ANTIOCH CHURCH...BROWNING...ROCHELLE AND
ABBEVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3185 8361 3202 8361 3206 8330 3201 8330
3200 8328 3199 8329 3197 8328 3195 8324
3189 8320 3188 8318 3185 8318 3184 8321
TIME...MOT...LOC 2131Z 245DEG 27KT 3187 8367 3186 8354
3179 8342Special weather statement, Mar 31, 5:35 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SUN MAR 31 2013
GAZ102-103-312215-
535 PM EDT SUN MAR 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 615 PM EDT...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM SOUTHWEST OF TROUTMAN...MOVING NORTHEAST AT 30
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS PORTIONS OF WEBSTER AND STEWART COUNTIES THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TROUTMAN...
KIMBROUGH...WESTON...LEVERETTS...CENTERPOINT...PRESTON AND DUMAS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3192 8468 3192 8485 3192 8486 3213 8452
3213 8443 3204 8443 3199 8445 3193 8444
3191 8446 3191 8459
TIME...MOT...LOC 2134Z 238DEG 28KT 3188 8474The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:13 PM EDT | Special Weather Statement | FFC | Crisp | 47 min |
| Mar 31, 5:31 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Mar 31, 5:35 PM EDT | Special Weather Statement | FFC | Webster | 40 min |
| Mar 31, 5:56 PM EDT | Special Weather Statement | FFC | Telfair | 34 min |
| Mar 31, 6:03 PM EDT | Special Weather Statement | FFC | Sumter | 42 min |
| Mar 31, 6:15 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 45 min |
| Mar 31, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 41 min |
| Mar 31, 6:59 PM EDT | Special Weather Statement | FFC | Marion | 46 min |
| Mar 31, 7:08 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Mar 31, 7:35 PM EDT | Special Weather Statement | FFC | Emanuel | 40 min |
| Mar 31, 7:39 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.